Japanese Heart Journal
Online ISSN : 1348-673X
Print ISSN : 0021-4868
ISSN-L : 0021-4868
Case Reports
Acute Myocardial Infarction After Heroin Injections
Sung-Lin YuChun-Peng LiuYuk-Keung LoShoa-Lin Lin
Author information
JOURNALS FREE ACCESS

2004 Volume 45 Issue 6 Pages 1021-1028

Details
Abstract

Information concerning acute myocardial infarctions (AMI) after heroin injection is limited. Only one report has described the association between heroin injections and AMI in a young woman. AMI after heroin injection in a patient with a normal coronary angiogram has not been reported. We report a 38-year-old man who developed AMI after heroin injection. He is probably the first case of AMI with normal coronary artery angiograms associated with heroin abuse. The heroin-induced toxic effect and/or coronary spasm are highly suspected to be the causes of the infarction episode.

Information related to the author
© 2004 by the Japanese Heart Journal
Previous article Next article
feedback
Top